Print
Lupa

Show document

A- | A+ | Print
Title:On distance integral graphs
Authors:Stevanović, Dragan (Author)
Milošević, Marko (Author)
Pokorný, Milan (Author)
Híc, Pavel (Author)
Files:URL http://dx.doi.org/10.1016/j.disc.2015.03.004
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:distance spectrum, distance integral graph, tree, complete split graph
Year of publishing:2015
Number of pages:str. 1784-1792
Numbering:iss. 10, Vol. 338
ISSN:0012-365X
UDC:519.17
COBISS_ID:1537676740 Link is opened in a new window
DOI:10.1016/j.disc.2015.03.004 Link is opened in a new window
Views:943
Downloads:101
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica